I have swelling in feet, legs & ankles which is edema. Is that the same as pedal edema?
What is Pedal Edema?
Added 29 Aug 2009:
The swelling started after starting PLETAL (a platelet inhibitor) and has steadily worsened over the past 5 mos. I have been off of it for 3 days and now only my ankles and tops of feet are swollen. Am I right in assuming the swellling was due to the PLETAL?
- Pletal Information for Consumers
- Pletal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pletal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on tamoxifen after the Breast cancer treatment and there is lot of fluid retention in my body.?
Posted 9 Sep 2009 • 1 answer
Fluid Retention - my legs and feet stays swollen all the time unless I take a fluid pill why is that
Posted 24 May 2010 • 2 answers
Posted 1 Nov 2013 • 1 answer
Posted 20 Sep 2015 • 1 answer
Posted 5 days ago • 0 answers